MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 4.5 X 60 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA 4.5 X 60 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 481322060
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 11/10/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the rod has slipped through the tulip heads.Original case was on (b)(6).Implants still in patient.Planning on revision.
 
Additional Manufacturer Narrative
Method:risk assessment; results: visual, dimensional and functional analysis could not be performed as the device was not returned.Device history could not be performed as a valid lot code was not provided.Conclusion: the definitive root cause cannot be determined from the given information.
 
Event or Problem Description
It was reported that the rod has slipped through the tulip heads.Original case was on 6/20.Implants still in patient.Planning on revision.

Brand Name
XIA 4.5 X 60 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6147685
Report Number0009617544-2016-00485
Device Sequence Number877121
Product Code MNH
UDI-Device Identifier07613327003390
UDI-Public(01)07613327003390
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K050461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number481322060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight98